# SDR VNAA2010100700002

- Difficulty date: October 2, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 15,486 hours, 15,985 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AT CLT, CREW REPORTED A BIRD STRIKE ON THE LEFT WING.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A DENT IN THE LEFT WING INBOARD LEADING EDGE SKIN RIGHT ABOVE THE TAXI AND LANDING LIGHT COVER.  THE DENT WAS DETERMINED TO BE WITHIN LIMITS PER THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
